On Reconstruction of Monoids from Their Table Fragments.
Mathematische Zeitschrift, Tome 122 (1971), pp. 82-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171583,
author = {Zdenek Hedrlin and Pavel Goralcik},
title = {On {Reconstruction} of {Monoids} from {Their} {Table} {Fragments.}},
journal = {Mathematische Zeitschrift},
pages = {82--92},
year = {1971},
volume = {122},
zbl = {0223.20078},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171583/}
}
Zdenek Hedrlin; Pavel Goralcik. On Reconstruction of Monoids from Their Table Fragments.. Mathematische Zeitschrift, Tome 122 (1971), pp. 82-92. http://geodesic.mathdoc.fr/item/MZ_1971__122_171583/